# SDR CA110802005

- Difficulty date: July 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Aircraft time: 6,497 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: NAS660421
- Condition: Sheared
- Location: Rh Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG UPLOCK ROLLER BOLT FOUND SHEARED DURING DAILY INSP - BOLT HEAD SIDE WAS MISSING -BOLT REPLACED -GEAR SWUNG AND ACFT RELEASED TO SERVICE.
